# SDR SWAA2024112772218

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 53,888 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXTERIOR ESCAPE HATCH LIGHT INOP SLIDE/OVERWING LIGHT<[01] 01 - REMOVED AND REPLACED PER L/H [AMM 33-51-04-960-801-NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
